Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 811-815, 1999

The structure of transitive ordered
permutation groups

Zhu Zuo-Tong, Huang Zhenyu

Zhu Zuo-Tong, Department of Mathematics, Nanjing Normal University, Nanjing, 210097, People's Republic of China, e-mail: ztzhu@pine.njnu.edu.cn; Huang Zhenyu, Department of Mathematics, Nanjing University, Nanjing, 210093, People's Republic of China

Abstract: We give some necessary and sufficient conditions for transitive $l$-permutation groups to be $2$-transitive. We also discuss primitive components and give necessary and sufficient conditions for transitive $l$-permutation groups to be normal-valued.

Keywords: transitive $l$-permutation group, stabilizer subgroup, primitive component, normal-valued $l$-group.

Classification (MSC 1991): 06F15


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]